# SDR HNAA2016082600256

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 49,268 hours, 54,782 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Condition: Malfunctioned
- Location: Nr 2 Aoa
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 2 STALL SYS FAIL AND STICK PUSHER FAIL C/L DURING TAXI.  RE-SET NR 2 AOA VANE.  C/L EXTINGUISHED.  OPS CHECK GOOD.  OK FOR SERVICE.
